Publications of the Research Institute for Mathematical Sciences


Previous issue  | Next issue  | Most recent Issue | All Issues | PRIMS summary
Volume 50, Issue 2, 2014
Metadata
 

Geodesic Distances and Intrinsic Distances on Some Fractal Sets
Masanori Hino
pp. 181–205
Abstract | Full-Text PDF (667 KB) | Metadata

Motivic Milnor Fibers and Jordan Normal Forms of Milnor Monodromies
Yutaka Matsui and Kiyoshi Takeuchi
pp. 207–226
Abstract | Full-Text PDF (431 KB) | Metadata

Ulam Problem for the Sine Addition Formula in Hyperfunctions
Jaeyoung Chung and Dohan Kim
pp. 227–250
Abstract | Full-Text PDF (420 KB) | Metadata

On Nuclearity of $C*$-algebras of Fell Bundles over √Čtale Groupoids
Takuya Takeishi
pp. 251–268
Abstract | Full-Text PDF (403 KB) | Metadata

On the Field-theoreticity of Homomorphisms between the Multiplicative Groups of Number Fields
Yuichiro Hoshi
pp. 269–285
Abstract | Full-Text PDF (399 KB) | Metadata

On Congruences of Galois Representations of Number Fields
Yoshiyasu Ozeki and Yuichiro Taguchi
pp. 287–306
Abstract | Full-Text PDF (440 KB) | Metadata

Spectral Analysis of the Dirac Polaron
Itaru Sasaki
pp. 307–339
Abstract | Full-Text PDF (537 KB) | Metadata

Positive Radial Solutions for Singular Quasilinear Elliptic Equations in a Ball
Dang Dinh Hai
pp. 341–362
Abstract | Full-Text PDF (419 KB) | Metadata